Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

October 13, 2011Coweta County, Georgia

NWS Atlanta, GA issued this special weather statement at Oct 13, 2011, 7:36 PM EDT for Coweta County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2011, 7:36 PM EDT (23:36 UTC)
Expired
Oct 13, 2011, 8:00 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA

County Coweta County, GA

The radar

The Atlanta radar (KFFC), 7 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.6 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 314 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
314 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

481 
WWUS82 KFFC 132336
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
736 PM EDT THU OCT 13 2011

GAZ053-054-140000-
736 PM EDT THU OCT 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN COWETA AND FAYETTE COUNTIES UNTIL 800 PM EDT...

AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHARPSBURG...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS COWETA AND
FAYETTE COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE THOMAS CROSSROADS...TURIN...SHARPSBURG...PEACHTREE
CITY...STARRS MILL...SENOIA...BROOKS AND LAKE HORTON.

&&

LAT...LON 3345 8473 3334 8439 3332 8438 3332 8440
      3330 8440 3329 8442 3326 8444 3325 8451
      3322 8451 3322 8453 3331 8480
TIME...MOT...LOC 2336Z 293DEG 25KT 3335 8463

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 13, 7:24 PM EDT, 12 minutes earlier.

Area forecast discussion, Oct 13, 7:24 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
724 PM EDT THU OCT 13 2011

.PREV DISCUSSION... /ISSUED 322 PM EDT THU OCT 13 2011/

SHORT TERM /TONIGHT THROUGH SATURDAY/...
PRIMARY CONCERNS IN THE SHORT TERM PERIOD IS LIKELIHOOD...COVERAGE
AND INTENSITY OF CONVECTION THIS AFTERNOON AND EVENING. VIGOROUS
NEGATIVELY TILTED WAVE CONTINUES TO DIG INTO SOUTHEAST CONUS
TODAY. VORT MAX CURRENTLY LOCATED OVER NORTHERN AL. ALREADY HAVE
SEEN WIND DAMAGE WITH STORM NORTH OF COLUMBUS THIS AFTERNOON.
MLCAPE NOT TOO BAD FOR OCTOBER WITH VALUES APPROACHING 1000 J/KG.
COLD CORE H5 LOW HAS PRETTY COOL TEMPS ASSOCD WITH THIS SO WOULD
NOT BE SURPRISED TO SEE 500-1000 J/KG CAPE EXTEND NORTH INTO FAR
NORTH GA EVEN WITH COOLER SFC TEMPS. FORTUNATELY...VERTICAL WIND
SHEAR SOMEWHAT WEAK WITH 0-1KM BULK SHEAR OF 10-20KTS...0-6KM
SHEAR OF 30KTS AND 0-1KM SRH OF 100 M2/S2. ANY ADDITIONAL STORMS
THIS AFTERNOON AND EARLY EVENING COULD PRODUCE HAIL UP TO 1 INCH
AND DAMAGING WINDS WITH ANY LINEAR AND PARTICULARLY ANY QUASI-
LINEAR STORM STRUCTURES THAT DEVELOP.

AS WAVE MOVES THROUGH THIS EVENING...SHARP EDGE TO PRECIP EXPECTED
ALONG AND SOUTH OF H5 TROUGH/VORT MAX. COULD SEE SOME LINGERING
SHOWERS IN FAR NORTHERN ZONES AFTER MIDNIGHT...BUT MOST AREAS WILL
BE PRECIP FREE THEN. VERY GOOD AGREEMENT WITH SHORT TERM MODELS ON
TIMING AND LOCATION.

WINDS WILL BECOME GUSTY AS COLD ADVECTION ENHANCES VERTICAL MIXING
FRIDAY AFTERNOON. SHOULD NOT REACH ADVISORY CRITERIA BUT WILL BE
STRONGER THAN MOS GUIDANCE INDICATES.

USED BIAS ADJUSTED GRIDDED MOS FOR MAX AND MIN TEMPS. SOME TWEAK
DOWNWARD FOR MAX TEMP ON SATURDAY DUE TO THICKER HIGH CLOUDS AND
CONTINUED LOW LEVEL COLD ADVECTION. STARTED WITH MET GUIDANCE WITH
A LITTLE DOWNWARD ADJUSTMENT FOR DEWPOINTS THIS WEEKEND AS BIAS
CORRECTED GRIDDED MOS WAS WAY TOO MOIST BEHIND FRONT.

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
NO MAJOR CHANGES SEEN WITH MODEL GUIDANCE IN THE LONG TERM PERIOD.
TROPICAL LOW DEVELOPED BY MODELS NEAR YUCATAN PENINSULA ON SUNDAY.
NAM IS A BIG OUTLIER WITH THIS SYSTEM WHICH SHOULD MOVE WEST INTO
BAY OF CAMPECHE IN SWRN GULF NEXT WEEK. DRY PATTERN OVER THE CONUS
WITH ZONAL FLOW. BY TUESDAY...GFS AND ECMWF DIG WAVE FROM THE
CENTRAL ROCKIES INTO THE MID SOUTH RESULTING IN SW FLOW ALOFT OVER
THE SOUTHEAST. BEST CHC FOR PRECIP SHOULD BE TUESDAY. NO
SIGNIFICANT CHANGES MADE TO FCST IN THIS PERIOD.

SNELSON

FIRE WEATHER...
WINDS WILL BECOME GUSTY FRIDAY AFTERNOON BEHIND STORM SYSTEM.
COULD SEE DEWPOINTS DROP A LITTLE MORE THAN EXPECTED AS WELL.
COULD APPROACH FIRE DANGER CRITERIA...ESP IN MIDDLE GEORGIA WHERE
IT APPEARS IT WILL BE DRIER. SAVING GRACE MAY BE FUELS WHICH
SHOULD REMAIN WET FROM EARLIER RAINFALL. WILL CONTINUE TO MONITOR
THIS BUT NO PLANS FOR ANY DANGER STATEMENTS OR WARNINGS.

&&

.AVIATION...
00Z UPDATE...
MAIN ORGANIZED LINES OF CONVECTION HAVE PASSED TO THE EAST OF THE
TERMINALS WITH JUST SCT SHRA ACTIVITY REMAINING. THERE WILL
CONTINUE TO BE ISOLD LIGHTNING STRIKES WITHIN SHRA BUT CHANCES
APPEAR TOO LOW FOR INCLUSION OF CB AT THIS TIME. CLEARING
CONDITIONS EXPECTED DURING THE OVERNIGHT HOURS WITH MAIN CONCERNS
SHIFTING TO STRONG WINDS FRI AFTERNOON. CURRENT FORECAST REMAINS
ON TRACK WITH GUSTS TO 25 KTS ANTICIPATED.

//ATL CONFIDENCE...00Z UPDATE...
HIGH ON ALL ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          53  79  50  78 /  40   0   5   5
ATLANTA         55  76  54  76 /  20   0   5   5
BLAIRSVILLE     51  68  45  66 /  40   0   5   5
CARTERSVILLE    52  74  48  73 /  20   0   5   5
COLUMBUS        57  80  55  81 /  20   0   5   5
GAINESVILLE     55  75  52  73 /  40   0   5   5
MACON           54  80  50  81 /  30   0   5   5
ROME            51  74  48  74 /  20   0   5   5
PEACHTREE CITY  52  77  48  77 /  20   0   5   5
VIDALIA         57  80  52  82 /  60   0   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Oct 13, 7:30 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
730 PM EDT THU OCT 13 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
730 PM EDT THU OCT 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THURSDAY EVENING AND THURSDAY NIGHT
A FEW STRONG THUNDERSTORMS EXPECTED THROUGH THE EVENING ACROSS
MAINLY NORTH GEORGIA.

.SYNOPSIS...
A DEEP UPPER TROUGH WAS SWEEPING THROUGH THE EASTERN U.S. A STRONG
COLD FRONT ACCOMPANIED THE UPPER SYSTEM. BOTH WILL MOVE THROUGH
GEORGIA OVERNIGHT AND EARLY FRIDAY. WEAK HIGH PRESSURE WILL BUILD
ACROSS GEORGIA FRIDAY INTO THE WEEKEND.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS THIS EVENING WILL BE
PENNY TO NICKEL-SIZED HAIL. A FEW CLOUD-TO-GROUND LIGHTNING STRIKES
CAN ALSO BE EXPECTED. THUNDERSTORMS WILL GENERALLY BE CONFINED TO
AREAS NORTH OF COLUMBUS AND MACON...OR ACROSS SOUTHEAST
GEORGIA...MAINLY SOUTHEAST OF LINE FROM CORDELE TO SWAINSBORO.

.DISCUSSION...
A DEEP AND SHARP UPPER TROUGH WAS SWEEPING THROUGH THE EASTERN U.S.
TONIGHT WITH AN ASSOCIATED POCKET OF COLD AIR ALOFT. THIS POCKET OF
COLD AIR ALOFT WILL ROTATE THROUGH NORTH GEORGIA THIS EVENING. WHEN
COMBINED WITH RESIDUAL SURFACE-BASED INSTABILITY...SCATTERED
THUNDERSTORMS CAN BE EXPECTED...SEVERAL OF WHICH WILL BE CAPABLE OF
PRODUCING SMALL HAIL...GENERALLY THE SIZE OF PENNIES OR LESS. THIS
ACTIVITY IS EXPECTED TO END QUICKLY WITH THE LOSS OF DAYTIME
HEATING...BUT MAY AFFECT MUCH OF THE ATLANTA METROPOLITAN AREA
BEFORE DOING SO. MEANWHILE...STRONGER...SURFACE-BASED STORMS WERE
EXITING THE SOUTHEAST PART OF MIDDLE GEORGIA. ISOLATED THUNDERSTORMS
MAY GRAZE AREAS SOUTHEAST OF A CORDELE TO SWAINSBORO LINE THROUGH
THE EVENING...BUT THE SEVERE THUNDERSTORMS HAVE MOVED EAST INTO
SOUTHEAST GEORGIA AND THE COASTAL PLAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
GUSTY NORTHWEST WINDS OF 15 TO 20 MPH ARE EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA FRIDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS LATE
TUESDAY AND EARLY WEDNESDAY. OTHERWISE...HAZARDOUS WEATHER IS NOT
EXPECTED DURING THE REMAINDER OF THE PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THE REMAINDER OF THIS
EVENING...BUT SPOTTERS AND COCORAHS OBSERVERS ARE ENCOURAGED TO
SUBMIT HAIL REPORTS TO THE NATIONAL WEATHER SERVICE.

19

In the hours before

Local storm report, Oct 13, 6:53 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT THU OCT 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             UVALDA                  32.04N 82.51W
10/13/2011  E1.00 INCH       MONTGOMERY         GA   PUBLIC

            HAIL UP TO THE SIZE OF QUARTERS REPORTED AT THE DOLLAR
            GENERAL IN UVALDA.

&&

RGARCIA
Special weather statement, Oct 13, 6:55 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT THU OCT 13 2011

GAZ086-132330-
655 PM EDT THU OCT 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN SOUTHERN EMANUEL
COUNTY UNTIL 730 PM EDT...

AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NUNEZ TO OAK PARK...MOVING EAST AT
50 MPH.

WIND GUSTS OF 35 TO 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
EMANUEL COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE LEXSY...OAK PARK...NUNEZ...STILLMORE...GEORGE L
SMITH STATE PARK AND TWIN CITY.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3254 8203 3255 8208 3251 8215 3241 8219
      3236 8224 3234 8223 3232 8223 3229 8231
      3229 8235 3237 8232 3255 8242 3260 8200
TIME...MOT...LOC 2255Z 262DEG 56KT 3249 8224 3240 8216
          3230 8221

19
Special weather statement, Oct 13, 7:02 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 PM EDT THU OCT 13 2011

GAZ053-132330-
702 PM EDT THU OCT 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN COWETA COUNTY UNTIL 730 PM EDT...

AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARNCO-SARGENT...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS COWETA
COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE ARNCO-SARGENT...PLANT YATES...DUNAWAY GARDENS...ROSCOE...
MADRAS...NEWNAN...THOMAS CROSSROADS...TURIN...SHARPSBURG AND SENOIA.

&&

LAT...LON 3340 8499 3349 8487 3349 8486 3352 8484
      3351 8483 3344 8462 3340 8461 3334 8456
      3333 8453 3331 8452 3322 8459
TIME...MOT...LOC 2302Z 299DEG 28KT 3344 8483
Local storm report, Oct 13, 7:13 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT THU OCT 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     ROCHELLE                31.95N 83.46W
10/13/2011                   WILCOX             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS 7 TO 8 TREES DOWN IN ROCHELLE
            WITH A COUPLE CAUSING MINOR DAMGE TO HOMES.

&&

DEESE
Local storm report, Oct 13, 7:18 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT THU OCT 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     ROCHELLE                31.95N 83.46W
10/13/2011                   WILCOX             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS 7 TO 8 TREES DOWN IN ROCHELLE
            WITH A COUPLE CAUSING MINOR DAMAGE TO HOMES.

&&

DEESE
Special weather statement, Oct 13, 7:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
736 PM EDT THU OCT 13 2011

GAZ053-054-140000-
736 PM EDT THU OCT 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN COWETA AND FAYETTE COUNTIES UNTIL 800 PM EDT...

AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHARPSBURG...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS COWETA AND
FAYETTE COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE THOMAS CROSSROADS...TURIN...SHARPSBURG...PEACHTREE
CITY...STARRS MILL...SENOIA...BROOKS AND LAKE HORTON.

&&

LAT...LON 3345 8473 3334 8439 3332 8438 3332 8440
      3330 8440 3329 8442 3326 8444 3325 8451
      3322 8451 3322 8453 3331 8480
TIME...MOT...LOC 2336Z 293DEG 25KT 3335 8463

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 1:23 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee37 min
Oct 13, 2:00 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot30 min
Oct 13, 2:03 PM EDTSpecial Weather StatementFFCMeriwether27 min
Oct 13, 2:28 PM EDTSpecial Weather StatementFFCPike, Talbot, Upson32 min
Oct 13, 2:58 PM EDTSpecial Weather StatementFFCCrawford, Lamar, Monroe, Taylor32 min
Oct 13, 3:20 PM EDTSpecial Weather StatementFFCBibb, Jones25 min
Oct 13, 3:42 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jasper, Jones, Putnam, Twiggs33 min
Oct 13, 3:56 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Stewart34 min
Oct 13, 4:17 PM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Washington, Wilkinson28 min
Oct 13, 4:30 PM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Webster30 min
Oct 13, 4:31 PM EDTSpecial Weather StatementFFCWilkes29 min
Oct 13, 4:49 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Warren, Washington26 min
Oct 13, 5:03 PM EDTSevere Thunderstorm WarningFFCCrisp27 min
Oct 13, 5:19 PM EDTSpecial Weather StatementFFCJohnson26 min
Oct 13, 5:24 PM EDTSpecial Weather StatementFFCWilcox36 min
Oct 13, 5:39 PM EDTSpecial Weather StatementFFCWhite36 min
Oct 13, 5:50 PM EDTSpecial Weather StatementFFCDodge25 min
Oct 13, 6:03 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler42 min
Oct 13, 6:12 PM EDTSpecial Weather StatementFFCCarroll33 min
Oct 13, 6:15 PM EDTSpecial Weather StatementFFCTreutlen30 min
Oct 13, 6:28 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs47 min
Oct 13, 6:55 PM EDTSpecial Weather StatementFFCCandler35 min
Oct 13, 7:02 PM EDTSpecial Weather StatementFFCCoweta28 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.